Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 348, NWS Wilmington, OH

September 3, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 3, 2011, 10:03 PM EDT for 4 counties in Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2011, 10:03 PM EDT (02:03 UTC)
Expired
Sep 3, 2011, 10:45 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 10:10 PM EDTTSTM WND GST 60Vandalia, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WUUS51 KILN 040203
SVRILN
OHC017-113-135-165-040245-
/O.NEW.KILN.SV.W.0348.110904T0203Z-110904T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 PM EDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...
  MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1045 PM EDT.

* AT 958 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
  JACKSONBURG...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRATIS...
  FRANKLIN...
  CARLISLE...
  MIAMISBURG...
  WEST CARROLLTON...
  MORAINE...
  KETTERING...
  OAKWOOD...

IN ADDITION...POAST TOWN HEIGHTS...GERMANTOWN...FARMERSVILLE...NEW
LEBANON...WOODBOURNE-HYDE PARK...DREXEL...BROOKVILLE AND FORT
MCKINLEY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 20 AND 40...
I-75 BETWEEN MILE MARKERS 35 AND 63...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8440 3992 8435 3986 8405 3984 8406
      3983 8410 3970 8411 3943 8441 3953 8460
TIME...MOT...LOC 0203Z 217DEG 26KT 3955 8443

$$
1 follow-up statement
710 
WWUS51 KILN 040216
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT SAT SEP 3 2011

OHC017-135-165-040226-
/O.CAN.KILN.SV.W.0348.000000T0000Z-110904T0245Z/
BUTLER OH-PREBLE OH-WARREN OH-
1016 PM EDT SAT SEP 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...
SOUTHEASTERN PREBLE AND NORTHEASTERN BUTLER COUNTIES HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3992 8440 3992 8435 3986 8405 3984 8406
      3983 8410 3970 8411 3958 8425 3959 8429
      3959 8448 3976 8448
TIME...MOT...LOC 0216Z 217DEG 26KT 3962 8436

$$

OHC113-040245-
/O.CON.KILN.SV.W.0348.000000T0000Z-110904T0245Z/
MONTGOMERY OH-
1016 PM EDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MONTGOMERY COUNTY...

AT 1015 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
GERMANTOWN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MIAMISBURG...WEST CARROLLTON...MORAINE...KETTERING...OAKWOOD...
TROTWOOD...DAYTON...VANDALIA...NORTHRIDGE...HUBER HEIGHTS AND
ENGLEWOOD.

IN ADDITION...FARMERSVILLE...NEW LEBANON...WOODBOURNE-HYDE PARK...
DREXEL...BROOKVILLE...FORT MCKINLEY...PHILLIPSBURG AND SHILOH ARE
NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 20 AND 40...
I-75 BETWEEN MILE MARKERS 42 AND 63...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8440 3992 8435 3986 8405 3984 8406
      3983 8410 3970 8411 3958 8425 3959 8429
      3959 8448 3976 8448
TIME...MOT...LOC 0216Z 217DEG 26KT 3962 8436

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 8:14 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Sep 3, 8:14 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT SAT SEP 3 2011

.SYNOPSIS...
HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS
INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT
AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY
COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE
NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH
THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING
THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING
ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT
AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS
WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S.
&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS
DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED
CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY
WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION.
BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS
MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING
OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM
THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY
NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY
DAYBREAK ON TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF
TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM
RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL
EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO
VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING
INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS
PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST
POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE
FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW
WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF
THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION
DECREASING IN COVERAGE.

CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN
TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF
THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE
NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SEVERAL OUTFLOW BOUNDARIES ARE STILL FLOATING AROUND AND THIS MAY
BE ENOUGH TO SPARK A STRAY SHOWER OR THUNDERSTORM THROUGH THIS
EVENING. THE BEST CHANCE FOR THIS WOULD APPEAR TO BE TO THE
NORTHWEST OF INTERSTATE 71. OTHERWISE...WE COULD SEE SOME PARTIAL
CLEARING AS WE HEAD INTO THE OVERNIGHT HOURS..ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE AREA...AND THIS MAY ALLOW FOR SOME PATCHY
MVFR FOG DEVELOPMENT. COLD FRONT WILL DROP DOWN FROM THE NORTHWEST
THROUGH THE DAY ON SUNDAY. MODELS DIFFER SOME ON HOW FAST THE
FRONT WILL ACTUALLY PUSH THROUGH AND DEPENDING ON TIMING...PCPN
COULD LINGER AT THE TAF SITES THROUGH MUCH OF THE DAY ON SUNDAY.
WILL THEREFORE LINGER A VCTS THROUGH A GOOD PART OF THE LATTER PART
OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JDR
NEAR TERM...JGL
SHORT TERM...JDR
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Sep 3, 7:52 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SAT SEP 3 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-050000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
752 PM EDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS
FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A
FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 3, 7:00 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT SAT SEP 3 2011

OHZ045-046-032330-
DELAWARE OH-UNION OH-
700 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 730 PM EDT...

AT 659 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RICHWOOD...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...ESSEX...PHARISBURG...MAGNETIC SPRINGS AND RADNOR ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4051 8324 4045 8324 4044 8311 4037 8309
      4033 8343 4051 8341
Local storm report, Sep 3, 8:24 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             GREENVILLE              40.10N 84.62W
09/03/2011  E1.00 INCH       DARKE              OH   PUBLIC

&&
Special weather statement, Sep 3, 8:38 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT SEP 3 2011

OHZ051-052-040115-
CHAMPAIGN OH-MIAMI OH-
838 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MIAMI AND WESTERN
CHAMPAIGN COUNTIES THROUGH 915 PM EDT...

AT 833 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CASSTOWN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS.

ALSO...FLETCHER...CHRISTIANSBURG...KISER LAKE STATE PARK...
CARYSVILLE...MILLERSTOWN...ROSEWOOD AND WESTVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 4026 8399 4009 8379 4002 8412 4011 8419
      4019 8409 4018 8408 4019 8402 4024 8402
Special weather statement, Sep 3, 8:40 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT SAT SEP 3 2011

OHZ026-044-045-040115-
HARDIN OH-LOGAN OH-UNION OH-
840 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...
NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN COUNTIES THROUGH 915 PM
EDT...

AT 838 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSHSYLVANIA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHEASTERN HARDIN
COUNTIES...INCLUDING BIG SPRINGS...RIDGEWAY...MOUNT VICTORY...
BYHALIA...HEPBURN AND ESSEX.

LAT...LON 4051 8341 4051 8329 4045 8326 4040 8374
      4053 8379 4064 8342
Local storm report, Sep 3, 9:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GREENVILLE              40.10N 84.62W
09/03/2011                   DARKE              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN THE GREENVILLE AREA.

&&
Special weather statement, Sep 3, 9:57 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT SAT SEP 3 2011

OHZ060>062-070-071-040245-
BUTLER OH-GREENE OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
957 PM EDT SAT SEP 3 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHEASTERN PREBLE...MONTGOMERY...WESTERN GREENE AND NORTHEASTERN
BUTLER COUNTIES THROUGH 1045 PM EDT...

AT 954 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JACKSONBURG...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH MIDDLETOWN...
GRATIS...MIDDLETOWN...FRANKLIN...CARLISLE...SPRINGBORO...
MIAMISBURG...WEST CARROLLTON...MORAINE...TROTWOOD...OAKWOOD AND
NORTHRIDGE.

ALSO...POAST TOWN HEIGHTS...FARMERSVILLE...GERMANTOWN...NEW
LEBANON...BROOKVILLE...DREXEL...WOODBOURNE-HYDE PARK AND UNION ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3992 8437 3992 8432 3969 8399 3939 8450
      3953 8465

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby23 min
Sep 3, 8:38 PM EDTSpecial Weather StatementILNChampaign37 min
Sep 3, 8:40 PM EDTSpecial Weather StatementILNHardin35 min
Sep 3, 8:42 PM EDTSevere Thunderstorm WarningILNChampaign, Miami, Shelby18 min
Sep 3, 9:57 PM EDTSpecial Weather StatementILNMontgomery48 min
Sep 3, 10:20 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Sep 3, 10:39 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble51 min
Sep 3, 11:02 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Miami43 min
Sep 3, 11:10 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby50 min
Sep 3, 11:17 PM EDTSpecial Weather StatementILNDarke58 min
Sep 3, 11:25 PM EDTSpecial Weather StatementILNMontgomery65 min
Sep 3, 11:31 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union44 min
Sep 3, 11:53 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami52 min
Sep 4, 12:05 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union40 min
Sep 4, 12:18 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Union3 hr
Sep 4, 12:40 AM EDTAreal Flood AdvisoryILNMiami, Montgomery2 hr
Sep 4, 12:50 AM EDTSpecial Weather StatementILNFranklin, Madison40 min
Sep 4, 1:03 AM EDTSpecial Weather StatementILNHamilton27 min
Sep 4, 2:35 AM EDTSpecial Weather StatementILNClark, Madison55 min
Sep 4, 2:37 AM EDTSpecial Weather StatementILNWarren53 min
Sep 4, 2:39 AM EDTSpecial Weather StatementILNHamilton66 min
Sep 4, 2:51 AM EDTSevere Thunderstorm WarningILNFranklin, Madison39 min
Sep 4, 3:32 AM EDTSpecial Weather StatementILNDelaware, Franklin58 min
Sep 4, 5:00 PM EDTSevere Thunderstorm WarningILNAdams, Scioto60 min
Sep 4, 5:46 PM EDTSevere Thunderstorm WarningILNAdams, Scioto35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.